# SDR CALA2023053101727

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T51089
- Condition: Corroded
- Location: Sta325 Lbl55
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA325 LBL55 FLOOR BEAM SURFACE FOUND CORROSION - ORIGINAT ED BY EMP V902596 ON HAECO NR 9456640, SPEC NO.B767-06-3-7098. PERFORMED BY EMP V926739, RII BY TA447 V905036. CABIN STA 325 LB L55 FLOOR BEAM CORROSION REPAIRED AS PER SRM 53-00-51-2R-4 REV 1 22. THIS REPAIR APPROVED AS CAT A REPAIR. RII BY TA447, V905036.
